Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI-induced Hypersomnia

Posted by EakinsOxley on April 3, 2011, at 22:01:43

In reply to Re: SSRI-induced Hypersomnia, posted by AnalyticalChemist on April 3, 2011, at 21:55:22

My problem is anxiety disorder, so I'm not sure about switching to a different anti depressant.

I need to do Cognitive Behavioral Therapy, really, so I can get off all these meds, period.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:EakinsOxley thread:887907